Plateau-Stein manifolds
Open Mathematics (2014)
- Volume: 12, Issue: 7, page 923-951
- ISSN: 2391-5455
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] Cheeger J., Naber A., Lower bounds on Ricci curvature and quantitative behavior of singular sets, Invent. Math., 2013, 191(2), 321–339 http://dx.doi.org/10.1007/s00222-012-0394-3 Zbl1268.53053
- [2] Gromov M., Sign and geometric meaning of curvature, Rend. Sem. Mat. Fis. Milano, 1991, 61, 9–123 http://dx.doi.org/10.1007/BF02925201 Zbl0820.53035
- [3] Gromov M., Hilbert volume in metric spaces. Part 1, Cent. Eur. J. Math., 2012, 10(2), 371–400 http://dx.doi.org/10.2478/s11533-011-0143-7
- [4] Gromov M., Lawson H.B. Jr., The classification of simply connected manifolds of positive scalar curvature, Ann. of Math., 1980, 111(3), 423–434 http://dx.doi.org/10.2307/1971103 Zbl0463.53025
- [5] Lawson H.B. Jr., Michelsohn M.-L., Embedding and surrounding with positive mean curvature, Invent. Math., 1984, 77(3), 399–419 http://dx.doi.org/10.1007/BF01388830 Zbl0555.53027
- [6] Lawson H.B. Jr., Michelsohn M.-L., Approximation by positive mean curvature immersions: frizzing, Invent. Math., 1984, 77(3), 421–426 http://dx.doi.org/10.1007/BF01388831 Zbl0555.53028
- [7] Lott J., Villani C., Ricci curvature for metric-measure spaces via optimal transport, Ann. of Math., 2009, 169(3), 903–991 http://dx.doi.org/10.4007/annals.2009.169.903 Zbl1178.53038
- [8] Micallef M.J., Moore J.D., Minimal two-spheres and the topology of manifolds with positive curvature on totally isotropic two-planes, Ann. of Math., 1988, 127(1), 199–227 http://dx.doi.org/10.2307/1971420 Zbl0661.53027
- [9] Ollivier Y., Ricci curvature of Markov chains on metric spaces, J. Funct. Anal., 2009, 256(3), 810–864 http://dx.doi.org/10.1016/j.jfa.2008.11.001 Zbl1181.53015
- [10] Sha J.-P., Handlebodies and p-convexity, J. Differential Geom., 1987, 25(3), 353–361 Zbl0661.53028
- [11] Sormani C., Wenger S., The intrinsic flat distance between Riemannian manifolds and other integral current spaces, J. Differential Geom., 2011, 87(1), 117–199 Zbl1229.53053
- [12] Wenger S., Isoperimetric inequalities of Euclidean type in metric spaces, Geom. Funct. Anal., 2005, 15(2), 534–554 http://dx.doi.org/10.1007/s00039-005-0515-x Zbl1084.53037
- [13] White B., A local regularity theorem for mean curvature flow, Ann. of Math., 2005, 161(3), 1487–1519 http://dx.doi.org/10.4007/annals.2005.161.1487 Zbl1091.53045